# SDR DALA2014070703876

- Difficulty date: July 3, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 34,830 hours, 23,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Overwing Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING JC 3351-2001, FOUND OVERWING EMERGENCY EVACUATION BATTERY POWER SUPPLY INOPERATIVE.  REPLACED IAW WC 3351-2001. OPS CHECKED GOOD.
